Geschlossene Minimalflächen
Compositio Mathematica, Volume 12 (1954-1956), p. 178-184
@article{CM_1954-1956__12__178_0,
     author = {Pinl, M.},
     title = {Geschlossene Minimalfl\"achen},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {12},
     year = {1954-1956},
     pages = {178-184},
     zbl = {0057.37802},
     mrnumber = {67534},
     language = {de},
     url = {http://www.numdam.org/item/CM_1954-1956__12__178_0}
}
Pinl, M. Geschlossene Minimalflächen. Compositio Mathematica, Volume 12 (1954-1956) pp. 178-184. http://www.numdam.org/item/CM_1954-1956__12__178_0/